Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 26, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jun 6, 2016, 5:53 AM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2016, 5:53 AM EDT (09:53 UTC)
- Expired
- Jun 8, 2016, 4:00 AM EDT
- In force
- 46 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
889 WHUS72 KMLB 060953 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 553 AM EDT MON JUN 6 2016 AMZ550-552-570-572-071600- /O.CON.KMLB.TR.W.1003.000000T0000Z-000000T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 553 AM EDT MON JUN 6 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...TROPICAL CYCLONE COLIN IS FORECAST TO MOVE ONSHORE THE FLORIDA BIG BEND LATE TONIGHT...THEN CROSS THE NORTH PENINSULA AND INTO THE ATLANTIC IN THE PREDAWN HOURS TUESDAY MORNING. AHEAD OF THE STORM...SOUTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO AROUND 40 KNOTS THIS AFTERNOON...REACHING NEAR TROPICAL STORM FORCE AROUND SUNSET...CONTINUING THROUGH DAYBREAK TUESDAY WHILE VEERING TO THE SOUTHWEST. STRONGER WINDS MAY OCCUR IN RAINBAND SQUALLS WELL SOUTH OF THE CIRCULATION CENTER. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET BEYOND THE IMMEDIATE COAST BY LATE MONDAY AFTERNOON...AND 9 TO 12 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. SMALL CRAFT SHOULD REMAIN IN PORT. && $$ AMZ555-575-071600- /O.NEW.KMLB.SC.Y.0026.160606T0953Z-160608T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 553 AM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS TONIGHT INTO TUESDAY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
681 WHUS72 KMLB 070955 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 555 AM EDT TUE JUN 7 2016 AMZ550-552-570-572-072100- /O.CAN.KMLB.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXB.KMLB.SC.Y.0026.000000T0000Z-160607T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 555 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...TROPICAL CYCLONE COLIN CONTINUES TO PULL AWAY FROM THE REGION. SOUTHWEST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS IN OFFSHORE MOVING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS AFTERNOON. WINDS WILL GRADUALLY VEER TO THE WEST AND DIMINISH TO 15 KNOTS BY THIS AFTERNOON. * WAVES/SEAS...SEAS 6 TO 8 FEET BEYOND THE IMMEDIATE COAST...SUBSIDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-072100- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-160607T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 555 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS BECOMING WEST AROUND 15 KNOTS THIS AFTERNOON. * WAVES/SEAS...SEAS 4 TO 6 SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-072200- /O.CON.KMLB.SC.Y.0026.000000T0000Z-160608T0800Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 555 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS BECOMING WEST AROUND 20 KNOTS THIS EVENING. * WAVES/SEAS...SEAS 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
799 WHUS72 KMLB 072003 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 403 PM EDT TUE JUN 7 2016 AMZ550-552-555-570-572-072115- /O.CAN.KMLB.SC.Y.0026.000000T0000Z-160607T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 403 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS MAY STILL REMAIN UP AROUND 15 KNOTS THROUGH THIS EVENING WITH SEAS AROUND 3 TO 5 FEET. $$ AMZ575-080800- /O.CON.KMLB.SC.Y.0026.000000T0000Z-160608T0800Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 403 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS...SOUTHWEST WINDS AROUND 20 KNOTS BECOMING WEST AROUND 15 KNOTS LATE OVERNIGHT. * WAVES/SEAS...SEAS 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 5:46 AM EDT, 7 minutes earlier.
Area forecast discussion, Jun 6, 5:46 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
546 AM EDT MON JUN 6 2016
.DISCUSSION...
...Colin Poorly Organized and Still Lifting Northward...
...Slight Risk Of Severe Weather and A Few Tornadoes through Tonight...
...Periods Of Heavy Rain Producing Flooding Possible through Tonight...
Today-Tonight...Tropical Storm Colin has not been very well
organized but will dominate the weather locally as it moves
north/northeast over the eastern Gulf of Mexico today and then
emerges off the northeast Florida coast early Tuesday. However, a
system like this over warm water still has a potential to increase
in strength.
A variety of hazards is posed by this tropical storm. Currently
Tropical Storm warnings are in effect for Volusia and Brevard and
the adjacent coastal waters. Increasing wind fields will lead to
fast moving squalls with occasional/frequent gusts to tropical storm
force, especially from Lake and Orange counties northward. Therefore
will plan to go with a Tropical Storm warning for these interior
sections also.
Additionally, and probably most important in the short term,
increasing low level shear will bring a chance for tornadoes today
into this evening.
A threat for heavy rainfall totals also exists and there is a Flood
Watch in effect for the entire area. The highest rainfall amounts
are expected in northern sections where rain and squalls should be
most persistent. We are calling for a potential of 3-5 inches there,
but elsewhere heavy rainfall totals are possible too as nearly
stationary convergence bands set up.
Tuesday...Colin will be lifting well to the northeast but a trailing
high moisture band will extend back over the area. This should
prolong the heavy rain threat and we will probably have to extend
the Flood Watch.
WED-SUN...The latest GFS shows the high moisture band lingering into
late week especially across the south. Drying is eventually forecast
areawide by next weekend.
&&
.AVIATION...
Occasional fast moving squalls will affect all of the terminals
today and tonight. These squalls will begin at interior sites this
morning and eventually affect all terminals by afternoon. In
addition to torrential downpours, gusts to around 35 knots will
occur in squalls and there is a threat for isolated tornadoes too.
&&
.MARINE...
Today-Tonight...Even though the current conditions are still rather
benign over the Atlantic, there will be big changes occurring
quickly as Tropical Storm Colin moves northward over the eastern
Gulf of Mexico. A Tropical Storm Warning is in effect from
Sebastian Inlet northward, while strong small craft advisory
conditions will develop south of there. Increasing low level winds
will move squalls quickly northward and there is a threat for
waterspouts too. Needless to say, SMALL CRAFT SHOULD REMAIN IN
PORT.
Tue-Fri...Colin will be pulling well away to the northeast on Tue
but gusty southwest winds in its wake will continue to necessitate
headlines. High moisture will remain so there will continued high
chances for squalls with gusty winds. The trailing moisture band
will extend over the waters into late week, especially in the south,
so winds and weather will likely be slow to improve.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 86 75 86 75 / 100 100 60 20
MCO 85 74 86 75 / 100 100 70 20
MLB 86 77 86 76 / 90 90 70 40
VRB 87 78 86 77 / 90 80 70 40
LEE 83 74 86 76 / 100 100 60 20
SFB 85 74 86 75 / 100 100 70 20
ORL 84 75 86 76 / 100 100 70 20
FPR 87 77 86 76 / 90 80 70 40
&&
.MLB Watches/Warnings/Advisories...
FL...Flood Watch through late tonight for Coastal Volusia County-
Indian River-Inland Volusia County-Martin-Northern Brevard
County-Northern Lake County-Okeechobee-Orange-Osceola-
Seminole-Southern Brevard County-Southern Lake County-St.
Lucie.
Tropical Storm Warning for Coastal Volusia County-Inland Volusia
County-Northern Brevard County-Northern Lake County-Orange-
Seminole-Southern Brevard County-Southern Lake County.
AM...Tropical Storm Warning for Flagler Beach to Volusia-Brevard
County Line 0-20 nm-Flagler Beach to Volusia-Brevard County
Line 20-60 nm-Volusia-Brevard County Line to Sebastian
Inlet 0-20 nm-Volusia-Brevard County Line to Sebastian
Inlet 20-60 nm.
Small Craft Advisory until 4 AM EDT Wednesday for Sebastian
Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter
Inlet 20-60 nm.
&&
FORECASTS...Lascody
RADAR...Bragaw
TROPICAL...UlrichHazardous weather outlook, Jun 5, 11:20 AM EDT, 18 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1120 AM EDT SUN JUN 5 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1120 AM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... HIGH PRESSURE SHIFTING FARTHER OUT INTO THE ATLANTIC TODAY WILL PRODUCE A SOUTHERLY WIND FLOW, WHICH WILL TAP A MUCH MORE MOIST AIR MASS. THIS WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING AS SEA BREEZE AND OUTFLOW BOUNDARIES INTERACT. A FEW STRONG STORMS WITH FREQUENT TO EXCESSIVE LIGHTNING STRIKES, TORRENTIAL DOWNPOURS AND GUSTY WINDS TO AROUND 40 MPH ARE EXPECTED. MOVEMENT SHOULD BE TOWARDS THE NORTH OR NORTHEAST AT 5 TO 10 MPH. .FLOOD IMPACT... A FEW OF THE STRONGER AND SLOWER MOVING STORMS WILL BE CAPABLE OF PRODUCING 2 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME, WHICH WOULD CAUSE CONSIDERABLE PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED AREAS. .RIP CURRENT IMPACT... A LINGERING OCEAN SWELL WILL KEEP A MODERATE RIP CURRENT RISK AT AREA BEACHES. THE STRONGEST SEAWARD PULL IS EXPECTED TO BE FROM AROUND MIDDAY THROUGH LATE AFTERNOON DUE TO TIDAL EFFECTS. ONLY SWIM IN THE OCEAN NEAR A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... STORMS FORMING OVER LAND WILL MOVE NORTH TO NORTHEAST AROUND 10 KNOTS THIS AFTERNOON. A FEW COULD PRODUCE GUSTY WINDS TO 35 KNOTS AND FREQUENT LIGHTNING STRIKES OVER THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICAL DEPRESSION NUMBER THREE IN THE SOUTHERN GULF OF MEXICO IS FORECAST TO LIFT NORTH THROUGH MONDAY, THEN TURN NORTHEASTWARD AND CROSS THE NORTHERN FLORIDA PENINSULA MONDAY NIGHT INTO EARLY TUESDAY. BASED ON THE CURRENT FORECAST, THIS SYSTEM WILL LIKELY BRING A THREAT FOR HEAVY RAINFALL, STRONG GUSTY WINDS, SEVERE OR TORNADIC STORMS AND HAZARDOUS BOATING CONDITIONS TO EAST CENTRAL FLORIDA MONDAY INTO TUESDAY. PEOPLE ACROSS EAST CENTRAL FLORIDA ARE URGED TO MONITOR THE PROGRESS OF THIS DEVELOPING WEATHER SYSTEM. BE PREPARED TO ACTIVATE YOUR PERSONAL SEVERE WEATHER PLAN, SHOULD IT BECOME NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. LASCODY/SEDLOCK
In the hours before
Special weather statement, Jun 6, 4:01 AM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EDT MON JUN 6 2016
FLZ044>046-053-144-060900-
NORTHERN LAKE COUNTY FL-OSCEOLA FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
SEMINOLE FL-
401 AM EDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE...LAKE...WESTERN
SEMINOLE AND WESTERN OSCEOLA COUNTIES UNTIL 500 AM EDT...
AT 359 AM EDT...DOPPLER RADAR WAS TRACKING A SQUALL LINE MOVING
NORTH OUT OF POLK COUNTY INTO SOUTH LAKE...WEST OSCEOLA...AND WEST
ORANGE COUNTIES. THE LINE EXTENDED FROM NEAR GROVELAND TO NEAR
HAINES CITY TO 8 MILES NORTHEAST OF AVON PARK. MOVEMENT WAS
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SANFORD...APOPKA AND ALTAMONTE SPRINGS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2896 8195 2895 8135 2888 8137 2884 8133
2778 8117 2788 8131 2795 8134 2806 8146
2801 8138 2808 8135 2809 8145 2814 8146
2814 8152 2826 8156 2826 8166 2835 8166
2835 8195
TIME...MOT...LOC 0759Z 250DEG 18KT 2853 8188 2815 8158 2769 8141
BRAGAWSpecial weather statement, Jun 6, 4:57 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
457 AM EDT MON JUN 6 2016
FLZ041-044>046-061000-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-ORANGE FL-
SEMINOLE FL-
457 AM EDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...NORTHEASTERN LAKE...
SEMINOLE AND CENTRAL VOLUSIA COUNTIES UNTIL 600 AM EDT...
AT 455 AM EDT...DOPPLER RADAR WAS TRACKING A SQUALL LINE MOVING
ACROSS LAKE AND WEST ORANGE COUNTIES ALONG A LINE EXTENDING FROM
NEAR PITTMAN TO WEKIVA SPRINGS TO THE ORLANDO INTERNATIONAL AIRPORT.
MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...SANFORD...APOPKA AND ALTAMONTE SPRINGS.
LAT...LON 2926 8142 2926 8133 2919 8131 2890 8111
2878 8105 2875 8106 2870 8102 2863 8101
2861 8098 2835 8087 2835 8131 2896 8169
2896 8166 2905 8166 2906 8164 2928 8164
2932 8168 2937 8146 2940 8142
TIME...MOT...LOC 0855Z 210DEG 24KT 2895 8169 2862 8144 2814 8124
BRAGAWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:37 PM EDT | Tropical Storm Warning | MLB | Lake, Orange, Seminole, Volusia | 30 hr |
| Jun 6, 4:01 AM EDT | Special Weather Statement | MLB | Lake, Orange | 59 min |
| Jun 6, 4:57 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 63 min |
| Jun 6, 2:03 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Jun 6, 2:57 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| Jun 6, 3:24 PM EDT | Special Weather Statement | MLB | Lake, Orange, Osceola | 21 min |
| Jun 6, 4:46 PM EDT | Special Weather Statement | MLB | Brevard, Orange, Seminole, Volusia | 59 min |
| Jun 6, 5:08 PM EDT | Special Weather Statement | MLB | Martin | 37 min |
| Jun 6, 5:13 PM EDT | Special Marine Warning | MLB | 92 min | |
| Jun 6, 5:35 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 40 min |
| Jun 6, 5:43 PM EDT | Special Weather Statement | MLB | Brevard, Volusia | 47 min |
| Jun 6, 7:11 PM EDT | Special Weather Statement | MLB | Brevard | 49 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.